# SDR AALA951992

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICLE STRUCTURE RIB CRACKED APPROXIMATELY 1 INCH FROM FORWARD EDGE AFT, NEAR TOP OF RIB.  STOP DRILLED CRACK.  INSTALLED DOUBLER REPAIR PER SRM 51-70-07-R1, PG 201, 202 AND 203.  (M)
